Dr. Jingyu Li(李敬宇)

 

Dr. Jingyu Li


eMail:  lijy645@nenu.edu.cn

Phone Number(s):

Direct: +86-21-54345319

Office:

Room 1211 Administrative Building

Departmental Address:


 
Research Interests:
Partial differential equations and their applications
Recent Publications (from MathSciNet):
 
 
MR3637922 Reviewed Li, Huicong; Li, Jingyu Asymptotic behavior of Dirichlet eigenvalues on a body coated by functionally graded material. Commun. Pure Appl. Anal. 16 (2017), no. 4, 1493–1516. 35Q79 (35J20 35J25 35K20 35P10 35P15 74E10 80A20)
Publication Year 2017 Indexed 2017-08-02 Review Published2017-09-08
 
MR3592025 Indexed Meng, Lixin; Li, Jingyu; Tao, Jian Global energy solutions to a stochastic Schrödinger-Poisson system with multiplicative noise in two dimensions. Appl. Math. Comput. 300 (2017), 40–59. 60H15 (35Q55 35R60)
Publication Year 2017 Indexed 2017-03-18
 
MR3392906 Reviewed Li, Jingyu; Liang, Chuangchuang Viscosity dominated limit of global solutions to a hyperbolic equation in MEMS. Discrete Contin. Dyn. Syst. 36 (2016), no. 2, 833–849. 35L71 (35B25 35L20 35L80 74H10 78A30)
Publication Year 2016 Indexed 2015-11-17 Review Published2016-09-07
 
MR3376607 Reviewed Meng, Lixin; Li, Jingyu; Tao, Jian Blow-up for the stochastic nonlinear Schrödinger equations with quadratic potential and additive noise. Bound. Value Probl. 2015, 2015:132, 18 pp. (Reviewer: Guangying Lv) 60H15 (35B44 35Q55 35R60 60H30)
Publication Year 2015 Indexed 2015-10-06 Review Published2015-12-16
 
MR3269780 Reviewed Li, Jingyu; Li, Tong; Wang, Zhi-An Stability of traveling waves of the Keller-Segel system with logarithmic sensitivity. Math. Models Methods Appl. Sci. 24 (2014), no. 14, 2819–2849. 35K40 (35B35 35C07 35K59 46N60 92C17)
Publication Year 2014 Indexed 2014-12-01 Review Published2015-04-13
 
MR3121704 Reviewed Liang, Chuangchuang; Li, Jingyu; Zhang, Kaijun On a hyperbolic equation arising in electrostatic MEMS. J. Differential Equations 256 (2014), no. 2, 503–530. (Reviewer: Chengbo Wang) 35L71 (35A01 35A02 35B25 35L20 74H10)
Publication Year 2014 Indexed 2014-01-29 Review Published2014-07-21
 
MR3091680 Reviewed Li, Jingyu; Wang, Lina; Zhang, Kaijun Asymptotic stability of a composite wave of two traveling waves to a hyperbolic-parabolic system modeling chemotaxis. Math. Methods Appl. Sci. 36 (2013), no. 14, 1862–1877. 35M31 (35B35 35C07 35Q92 92C17)
Publication Year 2013 Indexed 2013-12-18 Review Published2014-04-07
 
MR3048644 Reviewed Mai, La-Su; Li, Jingyu; Zhang, Kaijun On the steady state relativistic Euler-Poisson equations. Acta Appl. Math. 125 (2013), 135–157. (Reviewer: Marcel Dossa) 35Q75 (35A01 35A02 35B25 85A05)
Publication Year 2013 Indexed 2013-08-02 Review Published2014-02-19
 
MR3047400 Reviewed Jin, Hai-Yang; Li, Jingyu; Wang, Zhi-An Asymptotic stability of traveling waves of a chemotaxis model with singular sensitivity. J. Differential Equations 255 (2013), no. 2, 193–219. 35M30 (35B35 35B40 35Q92 92C17)
Publication Year 2013 Indexed 2013-07-23 Review Published2014-03-05
 
MR3002564 Reviewed Du, Dapeng; Li, Jingyu; Zhang, Kaijun Blow-up of smooth solutions to the Navier-Stokes equations for compressible isothermal fluids. Commun. Math. Sci. 11 (2013), no. 2, 541–546. (Reviewer: Olga S. Rozanova) 76N10 (35B44 35Q35)
Publication Year 2013 Indexed 2013-04-23 Review Published2013-07-02
 
MR2966479 Reviewed Li, Jingyu; Wang, Xuefeng; Zhang, Guojing; Zhang, Kaijun Asymptotic behavior of Robin problem for heat equation on a coated body. Rocky Mountain J. Math. 42 (2012), no. 3, 937–958. (Reviewer: Stella Vernier Piro) 35K20 (35B40 80A20)
Publication Year 2012 Indexed 2013-01-02 Review Published2013-05-28
 
MR2804532 Reviewed Li, Jingyu; Zhang, Kaijun Reinforcement of the Poisson equation by a thin layer. Math. Models Methods Appl. Sci. 21 (2011), no. 5, 1153–1192. 35B27 (35B25 35J20 35J25 74B05)
Publication Year 2011 Indexed 2011-10-10 Review Published2012-02-28
 
MR2737211 Reviewed Li, Jingyu; Zhang, Kaijun Global existence of dissipative solutions to the Hunter-Saxton equation via vanishing viscosity. J. Differential Equations 250 (2011), no. 3, 1427–1447. 35Q53 (35B25 35D30 37K10)
Publication Year 2011 Indexed 2011-03-02 Review Published2012-01-06
 
MR2517695 Reviewed Li, Jingyu; Meng, Lixin Concentration phenomena to the nonlinear Schrödinger equation with harmonic potential in general data. Ann. Differential Equations 25 (2009), no. 1, 39–45. 35Q55 (35B40)
Review PDF Clipboard Journal Article
Publication Year 2009 Indexed 2009-08-11 Review Published2010-05-05
 
MR2505369 Reviewed Li, Jingyu Asymptotic behavior of solutions to elliptic equations in a coated body. Commun. Pure Appl. Anal. 8 (2009), no. 4, 1251–1267. (Reviewer: Giovanni Porru) 35J25 (35B25 35B40 35J67 35R05)
Publication Year 2009 Indexed 2009-07-29 Review Published2010-01-12
 
MR2470829 Reviewed Li, Jingyu; Rosencrans, Steve; Wang, Xuefeng; Zhang, Kaijun Asymptotic analysis of a Dirichlet problem for the heat equation on a coated body. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1711–1721. (Reviewer: Francesco Petitta) 35K20 (35B40 35R05)
Publication Year 2009 Indexed 2009-03-30 Review Published2009-11-10
 
MR2449342 Reviewed Li, Jingyu; Zhang, Kaijun Space-time estimates for the wave equations with singular potentials. J. Math. Anal. Appl. 348 (2008), no. 1, 244–254. (Reviewer: Nasser-eddine Tatar) 35L20 (35B40 35B45)
Publication Year 2008 Indexed 2008-12-05 Review Published2009-09-01

More publications